# SDR 6262003

- Difficulty date: June 26, 2003
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N418CW
- Make and model: Beech 400A
- Aircraft serial: RK18
- Aircraft time: 5,535 hours, 4,495 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GYS186C21
- Condition: Failed
- Location: Wheel
- Component: Wheel
- Component part number: 50107201
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT HAD (L) MAIN TIRE FAILURE APPROXIMATELY 1000 FT INTO TAKEOFF ROLL.  AIRCRAFT STOPPED SAFELY WITH NO INJURIES.  FURTHER INVESTIGATION RESULTED IN FINDINGS OF FOUR (4) WHEEL BOLTS WERE LOOSE AND ONE (1) BOLT SHEARED.  THIS IS THE FIFTH (5TH) OCCURANCE OF TRHIS TYPE IN THE PRECEEDING SIXTH (60) DAYS.  THE BOLT P/N IS GYS186-C21, THE NUT P/N IS GYN186.
